# SDR HAEA20190305002

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCON20
- Aircraft serial: 285
- Aircraft time: 25,584 hours, 19,230 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH IN TO KYIP THE LANDING GEAR WAS SELECTED DOWN WITH ONLY 3 RED LIGHTS ILLUMINATED, PILOT REPORTED IT DID NOT SOUND LIKE THE GEAR HAD EXTENDED AND CONTACTED TOWER TO DO A FLYBY AND WAS TOLD THEY DID NOT SEE THE GEAR EXTENDED. LANDING GEAR EMER EXTENSION PROCEDURE 'A' WAS PERFORMED PER THE AFM WITH THE GEAR EXTENDED AND ALL INDICATIONS NORMAL. AIRCRAFT LANDED WITHOUT INCIDENT.
